Diabetes

Question
Posted by: mpho | 2009/02/12

Q.

erection loss

hi
my husband is 43yrs and diabetic,few months back he lost his erection and i think maybe is the new medicatioh our doctor prescribed he is taking diaglucide,aspavaro and glucophage.before this new medication he was performing well.is pls help!!!!!

Expert's Reply

A.

Diabetes expert

It may be the medication, or it can be due to other factors suchas stress or uncontrolled diabetes. I suggest that he goes back to his doctor and discuss the possibility of changing some of his medication.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.